# SDR ABXA030084

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,540 hours, 59,255 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Contaminated
- Location: Mlg Door
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INITIAL GEAR EXTENSION, GEAR DID NOT EXTEND.  AUX/ALT HYDRAULIC PUMPS WERE ON.  ENGINE HYDRAULIC PUMPS WERE HIGH HYDRAULIC PRESSURE / QUANTITY WERE NORMAL.  AFTER APPROXIMATELY 20 SECONDS, CREW RECYCLED LANDING GEAR AND GEAR EXTENDED NORMALLY.  FOUND EXCESSIVE WATER COMING FROM INSIDE THE GEAR DOORS.  LUBRICATED GEAR AND DRAINED WATER.  OPS CHECKED GOOD IAW DC-9 MM 32-30-00-2-0003.  OPS CHECKED GOOD AND NO DEFECTS NOTED.
